Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 39, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 29, 2015, 9:48 PM EDT for Hillsborough County, Florida. It took effect at Sep 30, 2015, 4:24 AM EDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2015, 9:48 PM EDT (01:48 UTC)
- In effect from
- Sep 30, 2015, 4:24 AM EDT
- Expired
- Oct 2, 2015, 5:36 AM EDT
- In force
- 49 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1).
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 14.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
135
WGUS42 KTBW 300148
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
948 PM EDT TUE SEP 29 2015
...The National Weather Service in Tampa Fl has issued a flood warning for the
following rivers...
Little Manatee River At Wimauma
Peace River At Zolfo Springs
.Heavy rain over the past 24 hours will cause the Little Manatee River at Wimauma
and the Peace River at Zolfo Springs to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-301448-
/O.NEW.KTBW.FL.W.0039.150930T0824Z-151002T0936Z/
/WIMF1.1.ER.150930T0824Z.151001T0000Z.151002T0336Z.NO/
948 PM EDT TUE SEP 29 2015
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Little Manatee River At Wimauma
* From late tonight until late Thursday night.
* At 9 PM Tuesday the stage was...10.3 feet.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* The river is forecast to rise above flood stage by early tomorrow morning and
continue to rise to near 12.5 feet by tomorrow evening. The river is expected
to fall below flood stage late Thursday.
* Impact...at 13 feet...The canoe rental area floods.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 12.5 feet on Aug 28
2010.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11 10.3 Tue 09 PM 11.6 12.0 10.3 7.9 6.2
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC049-301448-
/O.NEW.KTBW.FL.W.0040.150930T1240Z-151002T1424Z/
/ZFSF1.1.ER.150930T1240Z.151001T0600Z.151002T0824Z.NO/
948 PM EDT TUE SEP 29 2015
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Peace River At Zolfo Springs
* From Wednesday morning until Friday morning.
* At 9 PM Tuesday the stage was...13.8 feet.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage by tomorrow morning and
continue to rise to near 17.4 feet by Thursday morning.The river is
expected to fall below flood stage by Friday morning.
* Flood history...This crest compares to a previous crest of 17.5 feet on Aug 20
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Peace
Zolfo Sprin 16 13.8 Tue 09 PM 15.9 17.3 15.7 14.5 13.9
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$4 follow-up statements
756
WGUS82 KTBW 300814
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
414 AM EDT WED SEP 30 2015
...The Flood Warning has been extended for the following
rivers in Florida...
Little Manatee River At Wimauma
Peace River At Zolfo Springs
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Heavy rain over the past 24 hours will cause the Little Manatee River at Wimauma
and the Peace River at Zolfo Springs to rise above flood stage...and cause
additional rises on the Myakka River at Myakka State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-302114-
/O.EXT.KTBW.FL.W.0039.150930T1342Z-151002T1900Z/
/WIMF1.1.ER.150930T1342Z.151001T0600Z.151002T1300Z.NO/
414 AM EDT WED SEP 30 2015
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Little Manatee River At Wimauma
* From late this morning through Friday afternoon.
* At 03 AM Wednesday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this morning and
continue to rise to near 12.4 feet by after midnight tomorrow. The river is
expected to fall below flood stage by late Friday morning.
* Impact...at 13.0 feet...The canoe rental area floods.
* Flood history...This crest compares to a previous crest of 14.3 feet on Sep 26
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11 10.4 Wed 03 AM 10.8 12.2 11.1 8.8 7.0
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC115-302114-
/O.CON.KTBW.FL.W.0003.000000T0000Z-151005T0000Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151004T1800Z.NO/
414 AM EDT WED SEP 30 2015
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until Sunday evening.
* At 03 AM Wednesday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.4 feet by early Saturday morning. The
river is expected to fall below flood stage Sunday early afternoon.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Myakka
Myakka Rive 7 7.2 Wed 03 AM 7.2 7.2 7.3 7.4 7.1
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC049-302114-
/O.EXT.KTBW.FL.W.0040.150930T1348Z-151002T1312Z/
/ZFSF1.1.ER.150930T1348Z.151001T0600Z.151002T0712Z.NO/
414 AM EDT WED SEP 30 2015
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Peace River At Zolfo Springs
* From late this morning through Friday morning.
* At 03 AM Wednesday the stage was 14.5 feet.
* Flood stage is 16.0 feet.
* The river is forecast to rise above flood stage by late this morning and
continue to rise to near 17.3 feet by after midnight tomorrow. The river is
expected to fall below flood stage by Friday morning.
* Flood history...This crest compares to a previous crest of 17.6 feet on Oct 11
2011.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Peace
Zolfo Sprin 16 14.5 Wed 03 AM 15.7 17.3 15.6 14.5 13.9
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$759
WGUS82 KTBW 301422
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1022 AM EDT WED SEP 30 2015
...The Flood Warning has been extended for the following
rivers in Florida...
Little Manatee River At Wimauma
Myakka River At Myakka River State Park
Peace River At Zolfo Springs
.Heavy rain over the past 24 hours will cause the Little Manatee River at Wimauma
and the Peace River at Zolfo Springs to rise above flood stage...and cause
additional rises on the Myakka River at Myakka State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-011422-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-151002T1930Z/
/WIMF1.1.ER.150930T1456Z.151001T0600Z.151002T1330Z.NO/
1022 AM EDT WED SEP 30 2015
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Little Manatee River At Wimauma
* From late this morning through Friday afternoon.
* At 9 AM Wednesday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this morning and
continue to rise to near 12.4 feet by after midnight tomorrow. The river is
expected to fall below flood stage by Friday afternoon.
* Impact...at 13 feet...The canoe rental area floods.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 14.3 feet on Sep 26
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Little Manatee
Wimauma 11 10.6 Wed 9 AM 12.4 11.1 9.1 7.2 6
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC115-011421-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-151005T1200Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151005T0600Z.NO/
1022 AM EDT WED SEP 30 2015
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until Monday morning.
* At 09 AM Wednesday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.7 feet by early Saturday morning. The
river is expected to fall below flood stage Monday morning.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Myakka
Myakka Rive 7 7.2 Wed 9 AM 7.5 7.6 7.6 7.2 6.9
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC049-011421-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-151003T0200Z/
/ZFSF1.1.ER.151001T0000Z.151001T1800Z.151002T2000Z.NO/
1022 AM EDT WED SEP 30 2015
...Flood Warning extended until Friday evening...
The Flood Warning continues for
The Peace River At Zolfo Springs
* From this evening through Friday evening.
* At 9 AM Wednesday the stage was 15.1 feet.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage by this evening and continue
to rise to near 16.9 feet by tomorrow afternoon. The river is expected
to fall below flood stage by Friday evening.
* Flood history...This crest compares to a previous crest of 17.6 feet on Oct 11
2011.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Peace
Zolfo Sprin 16 15.1 Wed 9 AM 16.8 16.4 15.1 14.1 13.5
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$718
WGUS82 KTBW 010201
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1001 PM EDT WED SEP 30 2015
...The Flood Warning has been extended for the following
rivers in Florida...
Little Manatee River At Wimauma
Peace River At Zolfo Springs
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
Runoff from heavy rains yesterday is causing a rise in the waters along some
local rivers. The water level along the Peace River and Little Manatee River
are just below flood and expected to reach Flood overnight then begin receding
as a dry pattern continues across the region.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-011501-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-151002T0600Z/
/WIMF1.1.ER.151001T0322Z.151001T1200Z.151002T0000Z.NO/
1001 PM EDT WED SEP 30 2015
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Little Manatee River At Wimauma
* From tonight through late Thursday night.
* At 9 PM Wednesday the stage was 10.8 feet.
* Flood stage is 11 feet.
* The river is forecast to rise above flood stage by tonight and continue to
rise to near 11.3 feet by tomorrow morning. The river is expected to fall
below flood stage by tomorrow evening.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.4 feet on Sep 17
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Little Manatee
Wimauma 11 10.8 Wed 09 PM 11.3 10.3 9.1 7.2 6.0
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC115-011501-
/O.CON.KTBW.FL.W.0003.000000T0000Z-151005T1200Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151005T0600Z.NO/
1001 PM EDT WED SEP 30 2015
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until Monday morning.
* At 9 PM Wednesday the stage was 7.3 feet.
* Flood stage is 7 feet.
* The river will continue rising to near 7.8 feet by Friday morning. The river
is expected to fall below flood stage early Monday morning.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Myakka
Myakka Rive 7 7.3 Wed 09 PM 7.5 7.8 7.6 7.2 6.9
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC049-011501-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-151003T0000Z/
/ZFSF1.1.ER.151001T0508Z.151001T1800Z.151002T1800Z.NO/
1001 PM EDT WED SEP 30 2015
...Flood Warning extended until Friday evening...
The Flood Warning continues for
The Peace River At Zolfo Springs
* From after midnight tomorrow through Friday evening.
* At 9 PM Wednesday the stage was 15.6 feet.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage by after midnight tomorrow and
continue to rise to near 16.6 feet by tomorrow early afternoon. The river is
expected to fall below flood stage by Friday early afternoon.
* Flood history...This crest compares to a previous crest of 17.6 feet on Oct 11
2011.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Peace
Zolfo Sprin 16 15.6 Wed 09 PM 16.5 16.2 15.0 14.0 13.4
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$812
WGUS82 KTBW 011409
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1009 AM EDT THU OCT 1 2015
...The Flood Warning is cancelled for the following rivers in Florida...
Little Manatee River At Wimauma
Peace River At Zolfo Springs
...The Flood Warning has been extended for the following
rivers in Florida...
Myakka River At Myakka River State Park
.Recent heavy rains caused rises on area rivers. The threat for river
flooding has ended on the Little Manatee River and the Peace River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-021409-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-151004T0600Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151004T0000Z.NO/
1009 AM EDT THU OCT 1 2015
...Flood Warning extended until late Saturday night...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until late Saturday night.
* At 9 AM Thursday the stage was 7.3 feet.
* Flood stage is 7 feet.
* The river will continue rising to near 7.4 feet by tomorrow morning. The river
is expected to fall below flood stage Saturday evening.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7 7.3 Thu 09 AM 7.4 7.1 6.8 6.6 6.4
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC057-011439-
/O.CAN.KTBW.FL.W.0039.000000T0000Z-151002T0600Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1009 AM EDT THU OCT 1 2015
The Flood Warning is cancelled for
The Little Manatee River At Wimauma
* At 9 AM Thursday the stage was 10.4 feet.
* Flood stage is 11 feet.
* Impact...at 11 feet...The river overflows its banks.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Little Manatee
Wimauma 11 10.4 Thu 09 AM 9.5 8.3 7.2 6.0 5.2
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC049-011439-
/O.CAN.KTBW.FL.W.0040.000000T0000Z-151003T0000Z/
/ZFSF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1009 AM EDT THU OCT 1 2015
The Flood Warning is cancelled for
The Peace River At Zolfo Springs
* At 9 AM Thursday the stage was 15.6 feet.
* Flood stage is 16 feet.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Peace
Zolfo Sprin 16 15.6 Thu 09 AM 15.1 14.0 13.0 12.4 12.0
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 29, 8:35 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 29, 8:35 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 835 PM EDT TUE SEP 29 2015 .UPDATE... ONLY MINOR ADJUSTMENTS WERE NEEDED TO THE OVERNIGHT FORECAST. OPTED TO GO AHEAD AND KEEP A MENTION OF ISOLATED SHOWERS/STORMS OVERNIGHT FOR INTERIOR PORTIONS OF THE REGION. THOUGH MOST ACTIVITY SHOULD BE OF THE SHOWER VARIETY...A STRAY STORM OR TWO MAY OCCUR. BETTER RAIN CHANCES WILL REMAIN OVER CHARLOTTE AND LEE COUNTIES...AND WILL KEEP HIGHER POPS IN THAT VICINITY. OTHERWISE EXPECT A HUMID AND CLOUDY NIGHT. && .AVIATION... TRICKY AVIATION FORECAST FOR THE 00Z TAFS. OPTED TO GO WITH PREVAILING VFR CONDITIONS FOR FIRST SEVERAL HOURS OF FORECAST PERIOD. THOUGH PATCHY/INTERMITTENT LOW CIGS AND REDUCED VSBYS DUE TO SHRA COULD OCCUR ALMOST ANYWHERE. KFMY AND KRSW WILL GENERALLY HAVE A GREATER PROBABILITY OF IMPACTS DUE TO SHRA AND LOW CIGS. BETWEEN 08Z AND 12Z WED...GUIDANCE SUGGESTS AREAS OF LOW CIGS AND FOG MAY DEVELOP...ESPECIALLY AT KTPA/KPIE...KLAL AND KPGD. FOR THIS...WILL INCLUDE TEMPO GROUPS FOR FOG/LOW STRATUS DURING THIS TIMEFRAME. CONDITIONS SHOULD IMPROVE BY MID WED MORNING...WITH ISOLATED SHRA/TSRA DEVELOPING FROM KSRQ SOUTH BY 16Z. && .MARINE... THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE WIDESPREAD SHOWERS OF THE LAST COUPLE OF DAYS WILL EXIT THE REGION THROUGH TOMORROW...WITH DECREASING CHANCES OF SHOWERS AND STORMS THROUGH LATE WEEK. THIS WILL BE REINFORCED AS LOW PRESSURE REMAINS OFF THE SOUTHEAST COAST THIS WEEKEND...WITH GENERALLY DRY CONDITIONS FORECAST FOR THE UPCOMING WEEKEND. A PERIOD OF STRONGER NORTHWEST WINDS OF 10 TO 15 KNOTS MAY OCCUR FRIDAY AND SATURDAY...RESULTING IN SLIGHTLY HIGHER SEAS...THOUGH SEAS SHOULD GENERALLY REMAIN IN THE 1 TO 3 FOOT RANGE THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TPA 78 88 76 88 / 20 20 20 30 FMY 77 89 77 89 / 30 30 20 40 GIF 75 89 74 89 / 20 20 10 30 SRQ 78 87 77 87 / 20 20 20 30 BKV 74 88 72 89 / 20 20 20 30 SPG 78 87 78 86 / 20 20 20 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/AVIATION/MARINE...84/AUSTIN DECISION SUPPORT...74/WYNN
Hazardous weather outlook, Sep 29, 5:49 AM EDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 549 AM EDT TUE SEP 29 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-301000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 549 AM EDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. ...FLOOD IMPACT... LOCALLY HEAVY RAINFALL IS EXPECTED. THE HEAVY RAIN WILL PRODUCE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...PONDING OF WATER ON ROADWAYS...AND FLOODING OF SMALL STREAMS. MOTORISTS SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. HUBBARD
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 9:48 PM EDT | River Flood Warning | TBW | Hardee | 61 hr |
| Sep 30, 4:39 AM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 15 hr |
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.